# SDR CA140605006

- Difficulty date: June 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 13,455 hours
- Engine: Pwc PW150A
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, A MASTER WARNING LIGHT WENT ON INDICATING THE FUSELAGE DOOR, 2R SERVICE DOOR, AJAR. THE ACFT CLIMBED TO SID ALTITUDE OF 5,000 FT AND NOTIFIED ATC.  THE CHECKLIST FOR THIS WARNING WAS COMPLETED AND THEN THE DECISION WAS MADE BY THE FLIGHT CREW TO RETURN TO POINT OF DEPARTURE. IT WAS AN UNEVENTFUL LANDING AND UPON ARRIVAL, MAINTENANCE TOOK OVER. MAINTENANCE CONDUCTED AN INSPECTION OF THE ACFT AND FOUND A FAILING PROXIMITY SENSOR.
